Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4206
Title: Cardinal invariants for function spaces
Authors: Miranda, Annamaria
Keywords: networkhyperspaceHausdorff hypertopologyVietoris topologycardinal function
Issue Date: 2002
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Annamaria Miranda, "Cardinal invariants for function spaces", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 34 (2002), pp. 45-55.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
34 (2002)
Abstract: 
Several function space topologies can be generated by a procedure defined by two parameters: a network on the domain and topology on the hyperspace of the range. Results about cardinal functions and metrizability for a particular class of such spaces are given.
Type: Article
URI: http://hdl.handle.net/10077/4206
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.34 (2002)

Files in This Item:
File Description SizeFormat
MirandaRendMat34.pdf197.35 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

801
checked on Oct 16, 2019

Download(s)

270
checked on Oct 16, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.